Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ramanayake, Revantha 2016. Automated Reasoning.


    Negri, Sara 2014. Proofs and Countermodels in Non-Classical Logics. Logica Universalis, Vol. 8, Issue. 1, p. 25.


    Shamkanov, D. S. 2014. Circular proofs for the Gödel-Löb provability logic. Mathematical Notes, Vol. 96, Issue. 3-4, p. 575.


    Шамканов, Данияр Салкарбекович and Shamkanov, Daniyar Salkarbekovich 2014. Циклические выводы для логики доказуемости Гeделя - Лeба. Математические заметки, Vol. 96, Issue. 4, p. 609.


    GORÉ, RAJEEV and RAMANAYAKE, REVANTHA 2012. VALENTINI’S CUT-ELIMINATION FOR PROVABILITY LOGIC RESOLVED. The Review of Symbolic Logic, Vol. 5, Issue. 02, p. 212.


    ×

A PURELY SYNTACTIC AND CUT-FREE SEQUENT CALCULUS FOR THE MODAL LOGIC OF PROVABILITY

  • FRANCESCA POGGIOLESI (a1)
  • DOI: http://dx.doi.org/10.1017/S1755020309990244
  • Published online: 01 December 2009
Abstract

In this paper we present a sequent calculus for the modal propositional logic GL (the logic of provability) obtained by means of the tree-hypersequent method, a method in which the metalinguistic strength of hypersequents is improved, so that we can simulate trees shapes. We prove that this sequent calculus is sound and complete with respect to the Hilbert-style system GL, that it is contraction free and cut free and that its logical and modal rules are invertible. No explicit semantic element is used in the sequent calculus and all the results are proved in a purely syntactic way.

Copyright
Corresponding author
*CENTRE FOR LOGIC AND PHILOSOPHY OF SCIENCE, VRIJE UNIVERSITEIT BRUSSEL, ETTERBEEK CAMPUS, PLEINLAAN 2, B-1050 BRUSSELS, BELGIUM E-mail:poggiolesi@gmail.com
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

R Kashima . (1994). Cut-free sequent calculi for some tense logics. Studia Logica, 53, 119135.

S Negri . (2005). Proof analysis in modal logic. Journal of Philosophical Logic, 34, 507534.

S Valentini . (1983). The modal logic of provability: Cut-elimination. Journal of Philosophical Logic, 12, 471476.

H Wansing . (1994). Sequent calculi for normal modal propositional logics. Journal of Logic and Computation, 4, 125142.

H Wansing . (2002). Sequent systems for modal logics. In D. Gabbay and F. Guenther , editors. Handbook of Philosophical Logic (second edition). Dordrecht: Kluwer, pp. 61145.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Review of Symbolic Logic
  • ISSN: 1755-0203
  • EISSN: 1755-0211
  • URL: /core/journals/review-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×